Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Products of skew-symmetric matrices


Author: A. A. Bennett
Journal: Bull. Amer. Math. Soc. 25 (1919), 455-458
DOI: https://doi.org/10.1090/S0002-9904-1919-03224-8
This work is cited by: Bull. Amer. Math. Soc., Volume 26, Number 6 (1920), 280--281
MathSciNet review: 1560223
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03224-8

American Mathematical Society